# SDR AALA202305052608

- Difficulty date: April 19, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 61,531 hours, 25,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERNAL POWER RECEPTACLE INTERNAL DOOR FRAME IS CRACKED / MISSING MATERIAL. LOCATED BETWEEN 235.8 AND 243.7 AND STR 21R AND 22R. INSTALLED DOUBLER REPAIR PER SRM.
